# SDR CA071127009

- Difficulty date: November 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 13932113
- Part serial: 01162H9560
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 32,400 ON OUR WAY TO 34,000 WE HEARD A POP AND SAW THE PILOTS WINDSHIELD CRACK/ SPLINTER. FOLLOWED QRH AND CONTINUED TO DESTINATION.  (TC NR 20071127009)
